# SDR SWAA2014090231540

- Difficulty date: August 22, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6546452
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER OTBD FITTING CRACKED.  R & R FITTING IAW SRM & DWG.
